MAUDE Adverse Event Report: Medline Industries, LP CENTURION; OUT PATIENT PORT DRESSING CHANGE TRAY

Medline Industries, LP CENTURION; OUT PATIENT PORT DRESSING CHANGE TRAY
Catalog Number DT22315
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction

Brand Name
CENTURION
Common Device Name
OUT PATIENT PORT DRESSING CHANGE TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joyce qiu
three lakes drive
northfield, IL 60093--275
MDR Report Key50519911
Report Number1417592-2026-27989
Device Sequence Number9522361
Product Code OXQ
UDI-Device Identifier10653160382430
UDI-Public10653160382430
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDT22315
Device Lot Number2025070790
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/31/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown